Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the homotopy types of $\mathrm{Sp}(n)$ gauge groups

Daisuke Kishimoto and Akira Kono

Algebraic & Geometric Topology 19 (2019) 491–502
Bibliography
1 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523 MR702806
2 A Borel, J P Serre, Groupes de Lie et puissances réduites de Steenrod, Amer. J. Math. 75 (1953) 409 MR0058213
3 M C Crabb, W A Sutherland, Counting homotopy types of gauge groups, Proc. London Math. Soc. 81 (2000) 747 MR1781154
4 T Cutler, The homotopy types of Sp(3)–gauge groups, Topology Appl. 236 (2018) 44 MR3758570
5 E M Friedlander, Exceptional isogenies and the classifying spaces of simple Lie groups, Ann. Math. 101 (1975) 510 MR0391078
6 D H Gottlieb, Applications of bundle map theory, Trans. Amer. Math. Soc. 171 (1972) 23 MR0309111
7 H Hamanaka, S Kaji, A Kono, Samelson products in Sp(2), Topology Appl. 155 (2008) 1207 MR2421830
8 H Hamanaka, A Kono, Unstable K1–group and homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 149 MR2217512
9 S Hasui, D Kishimoto, A Kono, T Sato, The homotopy types of PU(3)– and PSp(2)–gauge groups, Algebr. Geom. Topol. 16 (2016) 1813 MR3523056
10 I M James, Spaces associated with Stiefel manifolds, Proc. London Math. Soc. 9 (1959) 115 MR0102810
11 Y Kamiyama, D Kishimoto, A Kono, S Tsukuda, Samelson products of SO(3) and applications, Glasg. Math. J. 49 (2007) 405 MR2347270
12 D Kishimoto, A Kono, Note on mod p decompositions of gauge groups, Proc. Japan Acad. Ser. A Math. Sci. 86 (2010) 15 MR2598819
13 D Kishimoto, A Kono, S Theriault, Refined gauge group decompositions, Kyoto J. Math. 54 (2014) 679 MR3263557
14 D Kishimoto, A Kono, M Tsutaya, Mod p decompositions of gauge groups, Algebr. Geom. Topol. 13 (2013) 1757 MR3071142
15 D Kishimoto, A Kono, M Tsutaya, On p–local homotopy types of gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 144 (2014) 149 MR3164541
16 D Kishimoto, S Theriault, M Tsutaya, The homotopy types of G2–gauge groups, Topology Appl. 228 (2017) 92 MR3679077
17 D Kishimoto, M Tsutaya, Infiniteness of A–types of gauge groups, J. Topol. 9 (2016) 181 MR3465846
18 A Kono, A note on the homotopy type of certain gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 117 (1991) 295 MR1103296
19 G E Lang Jr., The evaluation map and EHP sequences, Pacific J. Math. 44 (1973) 201 MR0341484
20 T Nagao, On the groups [X,Sp(n)] with dimX 4n + 2, J. Math. Kyoto Univ. 48 (2008) 149 MR2437895
21 W A Sutherland, Function spaces related to gauge groups, Proc. Roy. Soc. Edinburgh Sect. A 121 (1992) 185 MR1169902
22 S D Theriault, The odd primary H–structure of low rank Lie groups and its application to exponents, Trans. Amer. Math. Soc. 359 (2007) 4511 MR2309196
23 S D Theriault, The homotopy types of Sp(2)–gauge groups, Kyoto J. Math. 50 (2010) 591 MR2723863
24 S D Theriault, Odd primary homotopy decompositions of gauge groups, Algebr. Geom. Topol. 10 (2010) 535 MR2602840
25 S Theriault, The homotopy types of SU(5)–gauge groups, Osaka J. Math. 52 (2015) 15 MR3326599
26 S Theriault, Odd primary homotopy types of SU(n)–gauge groups, Algebr. Geom. Topol. 17 (2017) 1131 MR3623684